chronic burning in rectum and vaginal area of an eighty-eight year old female
My mom has been on Gleevec for the past two years and has had no side effects. However, for the last six
months she has had constant strong burning in her rectum area, vaginal area and inner thighs. Her eye lids
and both ankles and feet did swell a great deal. The swelling in the eye lids went away. She has been going
to physical therapy for the last month for her feet and ankles. The ankles and feet are almost normal size.
She has been to several family doctors and about six specialist to find some way to relieve the burning
feeling in the three areas mentioned above. Each doctor writes about three prescriptions and says that
they don't know what the source of the burning is or they all frankly say they just don't know. Is there anyone
in the medical community that can offer help to my mom. She is very uncomfortable!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.